Alert archive / California / Small Craft Advisories in 2019
Small Craft Advisory 75, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 11, 2019, 2:37 PM PDT. It took effect at Jul 12, 2019, 12:00 PM PDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2019, 2:37 PM PDT (21:37 UTC)
- In effect from
- Jul 12, 2019, 12:00 PM PDT
- Expired
- Jul 14, 2019, 9:00 PM PDT
- In force
- 57 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
351 WHUS76 KEKA 112137 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 237 PM PDT Thu Jul 11 2019 PZZ475-120545- /O.NEW.KEKA.SC.Y.0075.190712T1900Z-190714T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 237 PM PDT Thu Jul 11 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO NOON SUNDAY... * WINDS...NW to N gradually increasing to 15 to 25 kt by late Friday. * WAVES...NW to N building to 5 to 7 ft at 6 seconds by Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
13 follow-up statements
121 WHUS76 KEKA 120335 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 835 PM PDT Thu Jul 11 2019 PZZ475-121145- /O.CON.KEKA.SC.Y.0075.190712T1900Z-190714T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 835 PM PDT Thu Jul 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO NOON PDT SUNDAY... * WINDS...NW to N gradually increasing to 15 to 25 kt by late Friday. * WAVES...NW to N building to 5 to 7 ft at 6 seconds by Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
414 WHUS76 KEKA 120920 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 220 AM PDT Fri Jul 12 2019 PZZ475-121730- /O.CON.KEKA.SC.Y.0075.190712T1900Z-190714T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 220 AM PDT Fri Jul 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON PDT SUNDAY... * WINDS...NW to N gradually increasing to 15 to 25 kt by late Friday. * WAVES...NW to N building to 5 to 7 ft at 6 seconds by Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
596 WHUS76 KEKA 121604 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 904 AM PDT Fri Jul 12 2019 PZZ475-130015- /O.CON.KEKA.SC.Y.0075.190712T1900Z-190714T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 904 AM PDT Fri Jul 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON SUNDAY... * WINDS...NW to N gradually increasing to 15 to 25 kt by late today. * WAVES...NW to N building to 5 to 7 ft at 6 seconds by this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
464 WHUS76 KEKA 122157 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 257 PM PDT Fri Jul 12 2019 PZZ475-130600- /O.CON.KEKA.SC.Y.0075.000000T0000Z-190714T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 257 PM PDT Fri Jul 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON SUNDAY... * WINDS...NW to N 15 to 25 kt. * WAVES...NW to N 5 to 7 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
928 WHUS76 KEKA 130349 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 849 PM PDT Fri Jul 12 2019 PZZ475-131200- /O.CON.KEKA.SC.Y.0075.000000T0000Z-190714T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 849 PM PDT Fri Jul 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY... * WINDS...NW to N 15 to 25 kt. * WAVES...NW to N 5 to 7 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
842 WHUS76 KEKA 130915 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 215 AM PDT Sat Jul 13 2019 PZZ455-131700- /O.EXB.KEKA.SC.Y.0075.190713T1900Z-190715T0100Z/ Cape Mendocino to Pt Arena out 10 nm- 215 AM PDT Sat Jul 13 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM PDT SUNDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from noon today to 6 PM PDT Sunday. * WINDS...NW 15 to 25 kt. * WAVES...NW 6 ft at 6 to 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ475-131700- /O.EXT.KEKA.SC.Y.0075.000000T0000Z-190715T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 215 AM PDT Sat Jul 13 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY... * WINDS...NW 15 to 25 kt. * WAVES...NW 6 to 7 ft at 6 to 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
322 WHUS76 KEKA 131607 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 907 AM PDT Sat Jul 13 2019 PZZ455-140015- /O.EXT.KEKA.SC.Y.0075.190713T1607Z-190715T0100Z/ Cape Mendocino to Pt Arena out 10 nm- 907 AM PDT Sat Jul 13 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM SUNDAY... * WINDS...NW 15 to 25 kt. Higher gusts near Cape Mendocino. * WAVES...NW 7 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ475-140015- /O.CON.KEKA.SC.Y.0075.000000T0000Z-190715T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 907 AM PDT Sat Jul 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM SUNDAY... * WINDS...NW 15 to 25 kt. * WAVES...NW to N 6 to 8 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
565 WHUS76 KEKA 132149 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 249 PM PDT Sat Jul 13 2019 PZZ455-140600- /O.EXT.KEKA.SC.Y.0075.000000T0000Z-190715T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 249 PM PDT Sat Jul 13 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM SUNDAY... * WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino. * WAVES...NW to N 5 to 7 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-140600- /O.EXT.KEKA.SC.Y.0075.000000T0000Z-190715T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 249 PM PDT Sat Jul 13 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM SUNDAY... * WINDS...NW 15 to 25 kt. * WAVES...NW to N 6 to 8 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
996 WHUS76 KEKA 140332 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 832 PM PDT Sat Jul 13 2019 PZZ455-141145- /O.CON.KEKA.SC.Y.0075.000000T0000Z-190715T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 832 PM PDT Sat Jul 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...NW 10 to 20 kt. Gusts to 25 kt near Cape Mendocino. * WAVES...NW to N 5 to 7 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-141145- /O.CON.KEKA.SC.Y.0075.000000T0000Z-190715T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 832 PM PDT Sat Jul 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...NW 15 to 25 kt. * WAVES...NW to N 5 to 7 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
504 WHUS76 KEKA 140901 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 201 AM PDT Sun Jul 14 2019 PZZ455-141700- /O.CON.KEKA.SC.Y.0075.000000T0000Z-190715T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 201 AM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW 10 to 20 kt. Gusts to 25 kt near Cape Mendocino. * WAVES...NW to N 5 to 7 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-141700- /O.CON.KEKA.SC.Y.0075.000000T0000Z-190715T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 201 AM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW 15 to 25 kt. * WAVES...NW to N 5 to 7 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
452 WHUS76 KEKA 141651 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 951 AM PDT Sun Jul 14 2019 PZZ455-150100- /O.CON.KEKA.SC.Y.0075.000000T0000Z-190715T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 951 AM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...NW 10 to 20 kt. Gusts to 25 kt near Cape Mendocino. * WAVES...NW to N 5 to 7 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-150100- /O.CON.KEKA.SC.Y.0075.000000T0000Z-190715T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 951 AM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...NW 15 to 20 kt with gusts to 25 kt. * WAVES...NW to N 5 to 7 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
616 WHUS76 KEKA 142144 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 244 PM PDT Sun Jul 14 2019 PZZ455-150400- /O.CON.KEKA.SC.Y.0075.000000T0000Z-190715T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 244 PM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...NW 10 to 20 kt. Gusts to 25 kt near Cape Mendocino. * WAVES...N 4 to 6 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$ PZZ475-150400- /O.CON.KEKA.SC.Y.0075.000000T0000Z-190715T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 244 PM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...NW 10 to 20 kt with gusts to 25 kt. * WAVES...N 4 to 6 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
443 WHUS76 KEKA 150341 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 841 PM PDT Sun Jul 14 2019 PZZ455-150445- /O.EXP.KEKA.SC.Y.0075.000000T0000Z-190715T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 841 PM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... $$ PZZ475-150445- /O.EXP.KEKA.SC.Y.0075.000000T0000Z-190715T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 841 PM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 11, 4:49 AM PDT, 9 hours 48 minutes earlier.
Area forecast discussion, Jul 11, 4:49 AM PDT, 9 hours 48 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 449 AM PDT Thu Jul 11 2019 .SYNOPSIS...Abundant sunshine will aid in a warming trend across inland areas through Saturday. Meanwhile, the coast will be seasonably cool due to marine cloudiness. Otherwise, dry weather is expected during the next seven days. && .DISCUSSION...An upper-level high was positioned over the Colorado/New Mexico border this morning, while broad troughing was occurring over the NERN PAC and PAC NW. This large-scale pattern is forecast to persist during much of the next seven days, and will keep precipitating storm systems north of NWRN CA. However, bouts of marine stratus will be probable along the coast, and may be accompanied by patchy drizzle and fog. Otherwise, seasonably warm temperatures in the 80s and 90s are expected across interior valleys. && .AVIATION...Patchy fog and stratus are impacting the coastal terminals this morning, bringing intermittent LIFR conditions to CEC and ACV. Ceilings and visibility will continue to fluctuate between LIFR/IFR and MVFR/VFR through late morning before some improvement takes hold during the afternoon. Expect a similar diurnal curve as yesterday, with conditions beginning to deteriorate by early evening and then IFR conditions developing overnight. Meanwhile, morning observations suggest that stratus will not reach UKI today, keeping the terminal VFR for the duration of the TAF period. /CB && .MARINE...The relatively light and variable winds observed for the past several days over the coastal waters will shift back to the north today as a weakening cold front approaches offshore. Winds will then steadily increase Friday into the weekend with the help of a strengthening thermal trough over the California interior, yielding locally stronger gusts over the typical downwind areas of Pt Saint George and Cape Mendocino. Small Craft Advisories may be warranted over the southern waters by later on Friday as winds and seas increase, but there is enough uncertainty on the coverage to hold off for another forecast cycle or two. Seas will initially remain dominated by a decaying long period southerly swell and a mid period westerly swell, however short period seas will gradually build through the weekend in response to the increasing winds. Looking beyond the weekend, persistent troughiness over the west coast looks to maintain moderate to fresh northerlies for much of the coming week. /CB && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...None. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jul 11, 3:02 AM PDT, 11 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 302 AM PDT Thu Jul 11 2019 CAZ101>113-121015- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 302 AM PDT Thu Jul 11 2019 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.